Return to the Menopause Forum | Post a Follow-Up

 o
FemHRT

Posted by
Roseanne
(rudydaymooore@yahoo.com) on
Sun, Oct 28, 01 at 20:01

I consider myself to be highly informed regarding HRT.With an open mind and at the suggestion of a friend, I tried FemHRT.After three months on it I think the name should be changed to FemHURT!!The breast pain was severe and I had no noticable reduction in hot flashes.I switched to and am currently taking Prempro .625/2.5.This contains conjugated estrogen, the closest thing on the market to estrogen produced by our own bodies (which would make sense since its from another mammal). I have no breast pain and the hot flashes have disapeared!!For those of you out there contemplating HRT I would say what are you waiting for?...but from someone thats tried it avoid the man made synthetic estrogen/progestin combos especially FemHURT.


Follow-Up Postings:

 o
RE: FemHRT

Rosanne, thanks for sharing your experience. Everyone has their individual reaction to the various forms of hormones. For me, Premarin/Provera was toxic. I'm doing well with bioidentical hormones, Estriol and Progesterone. Each woman has to experiment until she finds what is best for herself, even if none is what is best for herself.


 o
RE: FemHRT

Hello
I have been on FemHRT for almost one year now and I take it every other day. I love it and have had no symptoms at all. In the beginning first few weeks, my breasts were so sore and hurt, but then that went away and I am doing fine. I began the every other day thing six months ago. I had a terrible terrible time on the HRTs including Premarin, and this is the only one so far that is good to me. Take care Lou


 o
RE: FemHRT

I've been on FemHRT since Feb, 2001 everyday and am getting along fine. My breasts have always been tender, so no big deal and I still have hot flashes, no big deal, but the big deal are my nerves are better, my sex drive is coming back slowly, and I don't have periods anymore
(age 48) and I like it. I still have brain fog but I think that is due to other medication I'm on.
As someone said, different things work for different persons.
I think this forum is wonderful.
I don't post or read as often as I should because I haven't had any problems to speak of.


 o
RE: FemHRT

I started Fenhrt..three weeks ago ...after two weeks I started to bleed...After not having a period for 3 years (im52) It has now been 11 days of constant bleeding an the worst cramps since my last child 2o yrs ago....My Dr wants me to go another mnth on theses ..Im scared and dont know what to do .....My Mother Died if female problems ...I was on premarin and had no problems at all ..Not even sure why i was switched ....Dr. said it was time is all ..and that it would cause mild spotting ...Well this isnt mild spotting ........Hot flashes are back and my skin is drying out from my body temp..Hot flashes i presume .....


 o
RE: FemHRT

Did you call doctor since you went on FemHRT ? If not, call. You may need to be one something else.
FemHRT has done well for me. NO periods since Feb 2001
when I began it but every one responds to each HRT differently.
God bless


 o
RE: FemHRT

I just started taking femhrt today. I am a 52 year old diabetic with high blood pressure. I have had creepy, crawly, itchy skin for over a year and my periods have slowed down. I did not want to go on HRT, but the past few weeks have been horrendous due to frequent night sweats and hot flashes. My sleep has been interrupted so often, and I find it difficult to get back to sleep. I don't want to live like this the rest of my life, so I called my gyn. He prescribed femhrt, however, I am concerned about it and my diabetes/high blood pressure. Is there anyone else out there with this combination of condifions on HRT? I would love to hear about your experiences. Thanks!


 o
RE: FemHRT

You should be sure your Doctor is aware of all the medicines you're taking, including any and all over the counter meds. Some meds can't be mixed, as some even cause high blood pressure. I am on premarin and diovan for high blood pressure, not a problem with these two for me, but your doctor must be aware of ALL meds you're taking. Some combinations can be deadly.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here